Alert archive / Mississippi / Wind Advisories in 2023

Wind Advisory 3, NWS Memphis, TN

January 24, 20234 states

NWS Memphis, TN issued this wind advisory at Jan 24, 2023, 3:23 AM CST for 4 states. It took effect at Jan 24, 2023, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2023, 3:23 AM CST (09:23 UTC)
In effect from
Jan 24, 2023, 6:00 PM CST
Expired
Jan 25, 2023, 9:00 AM CST
In force
15 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2023-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2023-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

018 
WWUS74 KMEG 240923
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
323 AM CST Tue Jan 24 2023

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-242200-
/O.NEW.KMEG.WI.Y.0003.230125T0000Z-230125T1500Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
323 AM CST Tue Jan 24 2023

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...From 6 PM this evening to 9 AM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AC3
4 follow-up statements
717 
WWUS74 KMEG 242032
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
232 PM CST Tue Jan 24 2023

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-250800-
/O.CON.KMEG.WI.Y.0003.230125T0000Z-230125T1500Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
232 PM CST Tue Jan 24 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST WEDNESDAY...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...From 6 PM this evening to 9 AM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
328 
WWUS74 KMEG 250749
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
149 AM CST Wed Jan 25 2023

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-250900-
/O.CAN.KMEG.WI.Y.0003.000000T0000Z-230125T1500Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, and Caruthersville
149 AM CST Wed Jan 25 2023

...WIND ADVISORY IS CANCELLED...

Winds have weakened and no longer pose a threat.

$$

MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251500-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-230125T1500Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-
Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-
Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-
Fayette-Hardeman-McNairy-Hardin-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville,
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
149 AM CST Wed Jan 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...All of North Mississippi and West Tennessee.

* WHEN...From now until 9 AM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AC3
922 
WWUS74 KMEG 251208
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
608 AM CST Wed Jan 25 2023

MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251500-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-230125T1500Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-
Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-
Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-
Fayette-Hardeman-McNairy-Hardin-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville,
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
608 AM CST Wed Jan 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...All of North Mississippi and West Tennessee.

* WHEN...From now until 9 AM CST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AC3
879 
WWUS74 KMEG 251516
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
916 AM CST Wed Jan 25 2023

MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-251630-
/O.EXP.KMEG.WI.Y.0003.000000T0000Z-230125T1500Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-
Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-
Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-
Fayette-Hardeman-McNairy-Hardin-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville,
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
916 AM CST Wed Jan 25 2023

...WIND ADVISORY HAS EXPIRED...

Wind speeds have diminished across the Mid-South and the Wind
Advisory is no longer needed.

$$

MJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 23, 11:32 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Jan 23, 11:32 PM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1132 PM CST Mon Jan 23 2023

...New AVIATION...

.UPDATE...
Issued at 835 PM CST Mon Jan 23 2023

Shortwave upper ridging persists across the region while surface
high pressure covers the southern plains and the southeast US.
Clear skies dominate with just a few wisps of thin cirrus. It will
be a radiational cooling night with clear skies and light winds
and temps will drop to freezing or below across much of the Mid-
South. Some hi-resolution models are starting to hint at some fog
development though confidence is low attm. Will monitor this
overnight.

A strengthening low pressure system will track through the Mid-
South Tuesday night into Wednesday morning spreading rain, wind
and perhaps a few thunderstorms. Wind will probably be the biggest
impact since the storm is moving so fast. Rainfall will be
modest. Frequent wind gusts greater than 35 mph will spread into
the area Tuesday night and exit by noon Wednesday. Wind advisories
will likely be needed.

Significant snowfall will most likely remain to the NW of the
area. The reasonable worst case scenario places a dusting to one
half inch over NW Clay County. The guidance has been trending
toward snowfall being less likely over any part of the Mid-South.
Wednesday and Thursday look to be chilly, brisk days in the wake
of the system with highs in the 40s.

&&

.SYNOPSIS...
Issued at 255 PM CST Mon Jan 23 2023

A strong winter storm is expected to skirt extreme northwestern
portions of the Midsouth Tuesday night. Impactful conditions will
be close, just across the state line into southwest Missouri and
to the east into central Arkansas. In the Missouri Bootheel and
far northeast Arkansas, cold rain may briefly mix with sleet or
snow before sunrise Wednesday with little to no accumulation
expected. Windy conditions are expected tomorrow night into
Wednesday with dry and cool conditions returning after Midweek.

30/Sirmon

&&

.DISCUSSION...
(This evening through next Sunday) issued at 255 PM CST Mon Jan
23 2023

Northwest flow and surface high pressure over the Midsouth have
resulted in dry conditions today. A transient ridge and surface
high pressure will quickly shift to our east this evening and
overnight. Return flow will set up early tomorrow as the surface
high shifts over Middle and East Tennessee. Meanwhile, a deep
trough will approach from the west. Tomorrow afternoon into the
evening hours a surface low will track from Louisiana, over the
Memphis area, and into southwestern KY. The associated upper
level trough/low will lag about 200 miles farther northwest over
northwest Arkansas resulting in a favorable vertical profile for
strong frontogenesis.

Rain showers will start around midday and we may see a bit of
wintry precipitation overnight in far northeast Arkansas and the
Missouri Bootheel. Most of the Midsouth can expect between one
half and one inch of rainfall. Dew points between sunset and
midnight might be a key factor determining if we see snow/sleet
or just rain. If evening dew points fall below 32 degrees, the
chance of wintry precipitation will increase. The current forecast
has dewpoints just above this threshold, generally around 35
degrees. However, evaporative cooling has a tendency to mitigate
this limitation.

The defamation zone where significant snow accumulation is most
likely has shifted a bit farther south in the latest model runs,
but there is still a high degree of uncertainty in the forecast
regarding the exact location of wintry precipitation. The latest
WPC guidance has backed off slightly on accumulation in far
northeast Arkansas and the Missouri Bootheel. Nevertheless, expect
a tight gradient over northeast Arkansas and the Missouri Bootheel
into southwest Missouri and north Arkansas between no snow and
2-4 inches. For example, Clay county Arkansas may see little to
no accumulation with up to 4 inches just a county farther west or
north in Randolph county, AR and Ripley county Missouri.

Additionally, winds will become strong and gusty late tomorrow
into tomorrow night as the surface low approaches. A Wind
Advisory will likely be needed. Expect sustained winds between 20
and 25 mph with gusts over 30 mph.

Don't expect rapid clearing Wednesday. A deepening trough out west
will keep a broad trough across the central and eastern US
Wednesday and Thursday. A few wrap around showers may linger
Wednesday as Tuesday's upper level low shifts off to the
northeast. Expect cool temperatures Wednesday and Thursday
featuring lows in the 30s and highs in the upper 30s to middle
40s

Friday should start off cold mainly in the 20s, but warm into the
50s as sun return to the Midsouth.

Warmer temperatures are expected over the weekend. Our next round
of rain showers looks possible late Saturday into Sunday as
another cold front moves across the region.

30/Sirmon

&&

.AVIATION...
(06Z TAFS)
Issued at 1123 PM CST Mon Jan 23 2023

VFR conditions through tomorrow evening with the exception of JBR.
There could be some patchy freezing fog overnight until the
morning hours dropping vsbys. This should lift with sunrise and
JBR should go VFR like the rest of the sites. As the low pressure
system moves closer to the area conditions will deteriorate to
MVFR/IFR. VCSH and RA should begin in the early evening starting
at JBR and move east causing lowering cigs and vsbys. Rain should
become more widespread tomorrow late evening into the overnight
timeframe. Wind will be light and variable tonight. Wind should
pick up tomorrow morning 8-10kts and be mostly ESE. Wind will
pick up again tomorrow evening 12-18kts with gusts to 30kts and
back ENE. Wind will veer SW towards to end of the MEM TAF.

SMW

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...SJM
AVIATION...SMW
Hazardous weather outlook, Jan 23, 11:15 PM CST, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1115 PM CST Mon Jan 23 2023

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-250715-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
1115 PM CST Mon Jan 23 2023

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

Patchy freezing fog is possible over parts of eastern Arkansas
late tonight. A slick bridge is possible if the fog becomes
dense.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Patchy freezing fog is possible over parts of eastern Arkansas
early Tuesday. A slick bridge is possible if the fog becomes
dense.

Showers and a few isolated thunderstorms are possible Tuesday.
Rainfall totals between one half and one inch are expected across
the Midsouth.

A wind advisory will likely be needed Tuesday night into
Wednesday.

A winter storm is expected to skirt extreme northwest portions of
the Midsouth. Impactful winter weather is expected to be close to
the area, but at this time no Winter Advisories are anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:18 AM CSTWinter Weather AdvisoryMEGDunklin27 hr

Nearby

Wind Advisories in Mississippi, 2023Wind Advisories in Tennessee, 2023Wind Advisories in Arkansas, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.